Hail, Gasconade
- When
- August 6, 4:32 AM CST
- Where
- Gasconade County, Rosebud
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.383, -91.400
A storm spotter reported 3/4 inch hail.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Aug 6, 3:00 AM CST, 1 hour 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 400 AM CDT WED AUG 6 2003 .DISCUSSION... SCT SHWRS AND TSTMS DVLPD AFT MDNT ACRS NRN PTNS CWA IN RESPONSE TO S/W RIDING SEWD ON FRONT SIDE OF GIGANTIC RDG OVR WRN U.S. THIS CONTINUES TO BE AN UNSTABLE FLOW FOR US. LOOKS LIKE SFC HI WILL SINK INTO AREA FOR PSBLY THUR/FRI BUT OTHERWISE HAVE TO KEEP A WARY EYE FOR ANY WEAK DISTURBANCE SEEMS TO KICK OFF PCPN. WL ALLOW LOW/MID CLDS TO SLIDE INTO HERE TDA. MOST MODELS KEEP LOW LVLS VERY MOIST THROUGH FRI...HWVR WILL TRY TO BREAK CLDS OUT BY THEN. GUID LOOKS PRETTY CONSISTENT AND PRETTY GOOD THIS RUN. DONT HAVE MUCH TO ARGUE WITH. IN LONGER RANGE AVN HAS VRY STG S/W RIDING SWD INTO AREA BY SUN. IT SEEMS MUCH STRONGER THAN OTHER MODELS...BUT HAS BEEN BEST IN THIS TYPE OF FLOW ALL SUMMER SO CANT COUNT IT OUT. && .LSX WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .IL...NONE. PEDIGO
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 640 PM CDT TUE AUG 5 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI AND WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA AFTER MIDNIGHT. THE THUNDERSTORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA WEDNESDAY AND THURSDAY. WIDESPREAD SEVERE WEATHER FROM THESE STORMS DOES NOT APPEAR LIKELY AT THIS TIME. SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT ACROSS THE AREA. && MORE INFORMATION MAY BE OBTAINED AT... HTTP://WWW.CRH.NOAA.GOV/LSX (ALL LOWER CASE)
The St Louis radar (KLSX), 72 km away, was scanning. The volume nearest the first event began at 10:33 UTC.
1 hail. Local standard time, as filed.
A storm spotter reported 3/4 inch hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, August 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5377305.